# SDR ABXA9900133

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Rt Heat Xchanger
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED RAPID DECOMPRESSION.  CABIN CLIMBED AT A RATE OF 2000 FPM WITH MANIFOLD PRESSURE IN EXCESS OF 35 PSI.  THREE CTC'S WERE ON AT THE TIME.  CABIN PRESSURE CONTROLLER LOCKED IN FULL INCREASE.  OXYGEN WAS USED DUE TO LOSS OF CABIN PRESSURE.  RESECURED DUCT FROM RIGHT HEAT EXCHANGER TO WARM AIR CHECK VALVE.  CABIN PRESSURE CHECKED GOOD IAW DC8 MM 21-31-00.
